MAUDE Adverse Event Report: LAKE REGION MEDICAL ENROUTE 0.014'' GUIDEWIRE

LAKE REGION MEDICAL ENROUTE 0.014'' GUIDEWIRE
Catalog Number SR-014-GW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vascular Dissection (3160); Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a right transcarotid artery revascularization (tcar) procedure, the patient failed the post procedure neurological check and couldn't move their left arm.Additional information stated that the patient's blood pressure dropped to 85 systolic after the procedure, the patient was compliant with dual antiplatelet therapy (dapt) and a p2y12 platelet function test revealed the patient was therapeutic.Imaging revealed thrombus in the stent, and thrombectomy was performed.The patient has not returned to baseline.Additionally, it was reported that there was a possible dissection in the distal internal carotid artery (ica) near the petrous ridge, where the 0.014" enroute guidewire interacts.The silk road medical executive medical director discussed the event with the physician and determined that the reported event of a thrombosed stent leading to an embolic event and thrombectomy was due to the dissection caused by the 0.014" enroute guidewire in the distal ica.

Brand Name
ENROUTE 0.014'' GUIDEWIRE
Common Device Name
0.014'' GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, 91385 037
EI  91385037
MDR Report Key21713599
Report Number3014526664-2025-00053
Device Sequence Number21364968
Product Code DQX
UDI-Device Identifier00811311020546
UDI-Public(01)00811311020546(17)270930(10)8557113
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2025
Report Date (Section F) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSR-014-GW
Device Lot Number8557113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/27/2025
Event Location Hospital
Date Report to Manufacturer03/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age81 YR
Patient SexMale
Date Report Sent to FDA03/27/2025